# SDR SIMA2019042416006

- Difficulty date: April 16, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 30,967 hours, 27,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P207005120
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON RH AFT STOWAGE CLOSET LED CHARGE LIGHT INOP.-C/A-REMOVED AND REPLACED FLASHLIGHT CHARGER ASSY IAW EMB-140 AMM 33-50-16.  OPS CHECK GOOD.
